ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 15.

Departmental Technical Report

Thangavelu, S (2007) Holomorphic Sobolev Spaces Associated to Compact Symmetric Spaces. 2007/ 31.

Journal Article

Lavanya, Lakshmi R and Thangavelu, S (2014) Revisiting the Fourier transform on the Heisenberg group. In: PUBLICACIONS MATEMATIQUES, 58 (1). pp. 47-63.

Radha, R and Thangavelu, S and Naidu, Venku D (2013) On the images of Sobolev spaces under the heat kernel transform on the Heisenberg group. In: Mathematische Nachrichten, 286 (13). pp. 1337-1352.

Jotsaroop, K and Sanjay, PK and Thangavelu, S (2013) Riesz transforms and multipliers for the Grushin operator. In: Journal d'Analyse Mathématique, 119 (1). pp. 255-273.

Parui, S and Ratnakumar, PK and Thangavelu, S (2012) Analyticity of the Schrodinger propagator on the Heisenberg group. In: Monatshefte für Mathematik, 168 (2). pp. 279-303.

Jotsaroop, K and Thangavelu, S (2011) Toeplitz Operators with Special Symbols on Segal-Bargmann Spaces. In: Integral Equations and Operator Theory, 69 (3). pp. 317-346.

Radha ., R and Thangavelu, S (2009) Holomorphic Sobolev spaces, Hermite and special Hermite semigroups and a Paley-Wiener theorem for the windowed Fourier transform. In: Journal of Mathematical Analysis and Applications, 354 (2). pp. 564-574.

Rajeev, B and Thangavelu, S (2008) Probabilistic Representations of Solutions of the Forward Equations. In: Potential Analysis, 28 (2). pp. 139-162.

Thangavelu, S (2008) An analogue of Gutzmer's formula for Hermite expansions. In: Studia Mathematica, 185 (3). pp. 279-290.

Thangavelu, S (2007) A Paley-Wiener theorem for the inverse Fourier transform on some homogeneous spaces. In: Hiroshima Mathematical Journal, 37 (2). pp. 145-159.

Parui, S and Thangavelu, S (2007) Variations on a theorem of cowling and price with applications to nilpotent Lie groups. In: Journal Of The Australian Mathematical Society, 82 (Part 1). pp. 11-27.

Narayanan, EK and Thangavelu, S (2004) An optimal theorem for the spherical maximal operator on the Heisenberg group. In: Israel Journal of Mathematics, 144 (2). pp. 211-219.

Thangavelu, S (1993) Hermite expansions on R(N) for radial functions. In: Proceedings of the American Mathematical Society, 118 (4). pp. 1097-1102.

Thangavelu, S (1993) On Paley-Wiener Theorems for the Heisenberg Group. In: Journal of Functional Analysis, 115 (1). pp. 24-44.

Thangavelu, S (1991) A multiplier theorem for the sublaplacian on the Heisenberg group. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 101 (3). pp. 169-177.

This list was generated on Tue Oct 21 11:59:19 2014 IST.